This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

CME Article

Suicidality as a Possible Side Effect of Antidepressant Treatment

Larry Culpepper, MD; Jonathan R. T. Davidson, MD; Allen J. Dietrich, MD; Wayne K. Goodman, MD; Kurt Kroenke, MD; and Thomas L. Schwenk, MD

Published: June 1, 2004

Article Abstract
Suicidality as a Possible Side Effect of Antidepressant Treatment.

Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 6

Quick Links: Depression (MDD) , Suicide

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...